# SDR 96ZZZX4694

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60PM
- Make and model: Braero BAE125800A
- Aircraft serial: NA0453
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: LDA150A8C
- Condition: Failed
- Location: Bus Tie
- Part time: 3,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT TRIPPING OF CIRCUIT BREAKER (B85).  BUS TIE OPEN.  REPLACED BUS TIE CONTACTOR.  PROBLEM WENT AWAY.
